# SDR 04FDEA001101

- Difficulty date: April 24, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC10
- Aircraft serial: 46601
- Aircraft time: 73,116 hours, 29,872 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Eroded
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OUTBOARD AILERON TRAILING EDGE, INBOARD END IS ERRODED.  CUTOUT AND REPLACED DAMAGED SECTION, FABRICATED ZEE FOR REPAIR IAW DC-10 SRM 57-20-00 FIGURE 10   VOLUME 1.
